MAUDE Adverse Event Report: K2M, INC. SCREW; SIZE Ø5.5X30 MM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR

K2M, INC. SCREW; SIZE Ø5.5X30 MM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR
Model Number 2001-15530
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A company representative reported that a chesapeake screw fractured approximately 2 years after implantation.The patient reported experiencing pain and showed signs of pseudo arthrosis.Revision surgery has not taken place nor been scheduled.
 
Additional Manufacturer Narrative
H3 other text : device remains implanted.
 
Event or Problem Description
A company representative reported that a patient was revised to address a fractured chesapeake screw approximately 2 years after implantation.The patient reported experiencing pain and showed signs of pseudo arthrosis.
 
Additional Manufacturer Narrative
H6 coding has been updated to reflect investigation conclusion h3 other text : device location unknown.

Brand Name
SCREW; SIZE Ø5.5X30 MM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, LUMBAR
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key17097525
Report Number3004774118-2023-00067
Device Sequence Number19329978
Product Code OVD
UDI-Device Identifier10888857025424
UDI-Public10888857025424
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K092211
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2001-15530
Device Catalogue Number2001-15530
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/17/2023
Supplement Date Received by Manufacturer08/18/2023
Initial Report FDA Received Date06/09/2023
Supplement Report FDA Received Date09/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale